MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804300-23
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969)
Date of Event 01/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022, the patient was admitted with a non-st-segment elevation myocardial infarction (nstemi) and the 3.0x23mm xience skypoint stent was implanted.On (b)(6) 2022, the patient was re-hospitalized with unstable angina and nstemi.Dilatation of the stent was performed [not opposed to the vessel wall].There were no adverse sequela and no clinically significant delay reported.The patient was discharged the following day.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents from this lot.The reported patient effects of angina and myocardial infarction are listed in the xience skypoint everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.The investigation was unable to determine a conclusive cause for the reported wall apposition.Additionally, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key14193391
Report Number2024168-2022-04409
Device Sequence Number4408535
Product Code NIQ
UDI-Device Identifier08717648233258
UDI-Public08717648233258
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2023
Device Model Number1804300-23
Device Catalogue Number1804300-23
Device Lot Number1062341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight64 KG